MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2nd of 2 mdr.Due to the automated manufacturing execution system(mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject microcatheter was received with a stent deployed within the proximal lumen.The subject microcatheter was cut in order to remove the stent.Polytetrafluoroethylene (ptfe) from the subject microcatheter inner lumen was present on the stent.For functional inspection, the subject microcatheter shaft was able to be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be advanced fully through the microcatheter, resistance was noted.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device confirmed to be in good condition during preparation/prior to use on the patient.It was reported " during the delivery process, the stent deployed prematurely inside the subject microcatheter and could not be advanced out of it.The physician then withdrew this subject microcatheter and stent system, replaced them with a new stent and microcatheter, and successfully completed the procedure.".Additional information did not indicate any issues noted during unpacking or set up of the device, the device was prepared as per dfu instructions and continuous flush was set up and maintained throughout the clinical procedure.The anatomy was reported to be moderately tortuous which most likely contributed to the reported event.The stent was received deployed within the proximal lumen of a subject microcatheter.The microcatheter was cut and a 0.0158" mandrel was used to push the stent out.The stent was deformed at the proximal end, and had inner liner from the subject microcatheter lumen (appears to be polytetrafluoroethylene (ptfe) from the microcatheter).Based on a review of all available information and the analysis of the returned device it is probable that there may have been movement of the stent introducer sheath during the transfer attempt, causing the friction and difficulty to transfer the stent.An assignable cause of procedural factors will be assigned to the reported/ analysed ¿catheter shaft friction' and the analysed 'catheter shaft friction' and 'catheter ptfe inner lining peeling' as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
It was reported that during the procedure, resistance was encountered by the stent at the proximal part of the subject microcatheter while advancing the stent into it.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject device was returned for analysis and the device investigation revealed that the polytetrafluoroethylene (ptfe) inner lining of the subject microcatheter was peeled.No clinical consequences were reported to the patient due to this event.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24646248
Report Number3008881809-2026-00154
Device Sequence Number9760618
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270626(10)25712603
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25712603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER).
Patient SexUnknown
Patient RaceAsian